Translator Disclaimer
2001 Symplectic fillability of tight contact structures on torus bundles
Fan Ding, Hansjorg Geiges
Algebr. Geom. Topol. 1(1): 153-172 (2001). DOI: 10.2140/agt.2001.1.153

Abstract

We study weak versus strong symplectic fillability of some tight contact structures on torus bundles over the circle. In particular, we prove that almost all of these tight contact structures are weakly, but not strongly symplectically fillable. For the 3–torus this theorem was established by Eliashberg.

Citation

Download Citation

Fan Ding. Hansjorg Geiges. "Symplectic fillability of tight contact structures on torus bundles." Algebr. Geom. Topol. 1 (1) 153 - 172, 2001. https://doi.org/10.2140/agt.2001.1.153

Information

Received: 15 December 2000; Revised: 13 February 2001; Accepted: 13 February 2001; Published: 2001
First available in Project Euclid: 21 December 2017

zbMATH: 0974.53061
MathSciNet: MR1823497
Digital Object Identifier: 10.2140/agt.2001.1.153

Subjects:
Primary: 53D35
Secondary: 57M50, 57R65

Rights: Copyright © 2001 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.1 • No. 1 • 2001
MSP
Back to Top